Advertisement

Siberian Mathematical Journal

, Volume 26, Issue 3, pp 424–431 | Cite as

Conjugate derivative of a multivalued mapping and the differentiability of the maximum under connectedconstraints

  • A. M. Rubinov
Article
  • 23 Downloads

Keywords

Multivalued Mapping Conjugate Derivative 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. F. Dem'yanov, Minimax: Differentiability along Directions [in Russian], Leningrad State Univ. (1974).Google Scholar
  2. 2.
    E. G. Gol'shtein, Convex Programming. Elements of the Theory [in Russian], Nauka, Moscow (1970).Google Scholar
  3. 3.
    O. F. Borisenko and L. I. Minchenko, “On directional differentiability of the maximum function,” Zh. Vychisl. Mat. Mat. Fiz.,23, No. 3, 567–575 (1983).Google Scholar
  4. 4.
    A. I. Sotskov, “Necessary conditions for maximum under connected constraints,” Kibernetika, No. 4, 96–102 (1970).Google Scholar
  5. 5.
    Yu. I. Tyurin, “Mathematical formulation of a simplified model of production planning,” Ekonomika Mat. Met.,1, No. 3, 391–410 (1965).Google Scholar
  6. 6.
    B. N. Pshenichnyi, Convex Analysis and Extremal Problems [in Russian], Nauka, Moscow (1980).Google Scholar
  7. 7.
    W. W. Hogan, “Directional derivatives for extremal value functions with applications to the completely completely convex case,” Oper. Res.,21, 188–209 (1973).Google Scholar
  8. 8.
    N. A. Pecherskaya, “On conditions for directional differentiability of the maximum function under connected constraints,” in: Operation Research (Models, Systems, Solutions) [in Russian], No. 5, VTs. Akad. Nauk SSSR, Moscow (1976), pp. 11–16.Google Scholar
  9. 9.
    N. A. Pecherskaya, “Differentiability of multivalued maps,” in: Nonsmooth Problems of Optimization and Control Theory [in Russian], Leningrad State Univ. (1982), pp. 128–147.Google Scholar
  10. 10.
    V. L. Makarov and A. M. Rubinov, Mathematical Theory of Economic Dynamics and Equilibrium [in Russian], Nauka, Moscow (1973).Google Scholar
  11. 11.
    J. P. Aubin, “Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions,” Math. Anal. Appl.,7a 159–229 (1981).Google Scholar
  12. 12.
    Yu. G. Borisovich, B. L. Gel'man, A. D. Myshkis, and V. V. Obukhovskii, “Multivalued mappings,” J. Sov. Math.,24, No. 6 (1984).Google Scholar
  13. 13.
    V. F. Dem'yanov and A. M. Rubinov, “Elements of quasidifferential calculus,” in: Nonsmooth problems of Optimization and Control Theory [in Russian], Leningrad State Univ. (1982), pp. 5–127.Google Scholar
  14. 14.
    V. F. Dem'yanov and A. M. Rubinov, Approximate Methods for Solving Extremal Problems [in Russian], Leningrad State Univ. (1968).Google Scholar
  15. 15.
    R. T. Rockafellar, “Lagrange multipliers and subderivatives of optimal value functions in nonlinear programming,” Math. Program. Studies,17, 28–66 (1982).Google Scholar
  16. 16.
    A. M. Rubinov, Superlinear Multivalued Maps and Their Applications to Economic-Mathematical Models [in Russian], Nauka, Leningrad (1980).Google Scholar
  17. 17.
    B. N. Pshenichnyi, Necessary Conditions of Extremum [in Russian], Nauka, Moscow (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • A. M. Rubinov

There are no affiliations available

Personalised recommendations